Bezout's theorem and Cohen-Macaulay modules

J. Migliore, U. Nagel, C. Peterson

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We define very proper intersections of modules and projective subschemes. It turns out that equidimensional locally Cohen-Macaulay modules intersect very properly if and only if they intersect properly. We prove a Bezout theorem for modules which meet very properly. Furthermore, we show for equidimensional subschemes X and Y: If they intersect properly in an arithmetically Cohen-Macaulay subscheme of positive dimension then X and Y are arithmetically Cohen-Macaulay. The module version of this result implies splitting criteria for reflexive sheaves.

Original languageEnglish
Pages (from-to)373-394
Number of pages22
JournalMathematische Zeitschrift
Issue number2
StatePublished - Jun 2001

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Bezout's theorem and Cohen-Macaulay modules'. Together they form a unique fingerprint.

Cite this